Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 19, Number 3
HTML articles powered by AMS MathViewer

Singular points of analytic transformations
William F. Osgood PDF
Trans. Amer. Math. Soc. 19 (1918), 251-274
Space involutions defined by a web of quadrics
Virgil Snyder and F. R. Sharpe PDF
Trans. Amer. Math. Soc. 19 (1918), 275-290
On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function
J. L. Walsh PDF
Trans. Amer. Math. Soc. 19 (1918), 291-298
Sets of independent generators of a substitution group
G. A. Miller PDF
Trans. Amer. Math. Soc. 19 (1918), 299-304
The problem of Mayer with variable end points
Gilbert Ames Bliss PDF
Trans. Amer. Math. Soc. 19 (1918), 305-314